# SDR ASOA200900587

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 15,550 hours, 11,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM T-BRACKETS CRACKED AT LBL 9 AND RBL 9.  REMOVED FLOORBEAM T-BRACKETS IAW SRM 51-42-06 & SRM 51-42-21.  LOCATED, DRILLED AND PREPPED BRACKETS IAW SRM 51-40-11.  INSTALLED BRACKETS IAW SRM 51-42-21.  APPLIED PRIMER & TOPCOAT IAW SRM 51-25-06 & 51-25-16.
